# SDR ABXR2020091400083

- Difficulty date: September 14, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 60,994 hours, 45,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T32212
- Condition: Corroded
- Location: Bs 785
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON SKIN AT FASTENER FS 785 STR 38R.  REMOVED CORROSION FROM SKIN AT FS 785 STR 38, IAW B767 200 SRM 53-00-01 FIG 1 DET II WITH ORIG MAT 0.150", MAT LOSS 0.052".  FOUND TO BE OUT OF LIMITS, IAW B767 200 SRM 53-00-01.  REPAIRED SKIN DAMAGE IAW 47416REA15.
